bannednutritionnapsgear

Chest pain, turning purple

Kingkoa

New member
Member
I was running 600 test E + 12.5/eod aromasin and I have noticed that I get moderate chest pain and my hands and feet turn purple. Could this possibly be heart failure?
I have stopped my cycle, however it?s enanthate so it?s going to take some time to wear off.
I have heard of this happening to people who run excessive amounts of gear, but 600 test???
Starting to think that this might be an indicator of an underlying heart condition.
 

DylanGemelli

Founding Member
Super Moderator
you should at least get bloodwork done... go to your regular doctor is or whatever you feel you need to do but if you have concerns, you need to see a professional
 

cbbram

Community Leader
VIP Moderator
Not everyone can handle steroids and 600mg is 6 times more than your body needs and your body is telling you to stop.
 

RUCingdsgainz

VIP Member
Member
I?m curious to see what is happening. Def go to a doctor man and let us know what?s up iv never had that happen to me but iv never gone higher then 500 test. Is there pain or tingle sensation in your feet and hands ?
 

awm

Isarms VIP
Member
Dude that could be anything from thrombosis, and embolism, etc.

Nothing to fuck around with....your blood flow is being restricted or not getting enough blood pumping to all of your extremities...
 

awm

Isarms VIP
Member
Also I hope you went and saw a doctor right away and didnt post this here first for advice....
 

K KONG

Junior Member
Member
Hopefully you saw a doc. already......anytime chest pain is accompanied by with hands/feet turning purple is a red flag to go get checked out asap. Swelling in the feet is another red flag.
 
Top